Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 32, Number 6  


Ordinary Differential Equations
Asymptotic representations of solutions of a class of second-order nonlinear differential equations
M. M. Aripov, D. S. Echmatov
723
Problems for functional-differential equations with monotone boundary conditions
S. A. Brykalov
731
Stability of discrete separable Volterra equations
I. V. Gaishun
739
On the operator of translation along the trajectories of semilinear controlled systems
M. I. Kamenskii, V. V. Obukhovskii
747
Third-order equations without movable essentially singular points. I
S. G. Kondratenya
755
Componentwise estimates for the spectral function of a selfadjoint extension on the line $\mathbf R$ of the Schrödinger operator with a matrix potential that satisfies the Kato condition
A. V. Kurkina
759
On the theory of differential equations that arise in the dynamics of systems with friction. II
V. M. Matrosov, I. A. Finogenko
769
The reflecting function method for boundary value problems
V. I. Mironenko
774
On the transversal structure of the controllability sets of symmetric control systems
A. Ya. Narmanov
780
On the cyclicity of a singular point of a cubic system
V. G. Romanovsky
784
Determination of unsafe and safe boundaries of the domain of stability of equations with delay
L. Z. Fishman
788

Partial Differential Equations
On the localization of spectral expansions of distributions
Sh. A. Alimov, A. A. Rakhimov
792
Iterative processes of the maximum principle and their modifications in systems with distributed parameters
A. V. Arguchintsev, O. V. Vasiliev
797
The Cauchy problem with initial data on different surfaces for a quasilinear analytic system
S. P. Bautin
804
On the solvability of the Cauchy problem for a semilinear equation of Sobolev type with respect to a sectorial operator
T. A. Bokareva
814
Equations of gas dynamics in momentum and energy Lagrangian variables
N. A. Dar'in
821
A modified Dirichlet problem for a degenerate elliptic system in a half-space, strip and cylinder
G. A. Isaeva
825
On the averaging of the biharmonic equation in a domain punctured along manifolds of small dimension
O. A. Oleinik, T. A. Shaposhnikova
830

Short Communications
Solution of a linear-quadratic optimal control problem with fixed ends of the trajectories of the system
Sh. A. Aypanov, Z. N. Murzabekov
843
Normal forms of transversally singular quasilinear systems of Sobolev type
N. D. Pazii
845
On conditions for the existence of regular Kneser solutions of the generalized Emden–Fowler equation with delay
V. A. Rabtsevich
847
Asymptotics of the solution of the spectral problem of neutron transfer in a layer
V. A. Tupchiev, A. N. Chepurko
849

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
851
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021